# SDR ASAA2020091743185

- Difficulty date: September 14, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 42,997 hours, 12,698 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156184
- Part serial: 6526
- Condition: Failed
- Location: #2 Engine
- Part time: 42,985 hours, 12,687 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 70 KTS DUE NR 2 COWL ANTI-ICE CAUTION LIGHT.  LIGHT EXTINGUISHED WHEN THRUST REDUCED TO IDLE.  GROUNDED-YES.  REMOVED & REPLACED ENGINE COWL TAI VALVE, REF B737-800 AMM 30-21-11 & ENGINE ANTI-ICE PRESSURE SENSOR REF B737-800 AMM 30-21-21.  LEAK CHECK CW, NO LEAK NOTED, OP CHECK GOOD.
